Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 41, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2010, 4:57 AM EDT for 4 counties in Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 25, 2010, 4:57 AM EDT (08:57 UTC)
- Expired
- Apr 25, 2010, 5:20 AM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Crisp County, GA, Dooly County, GA, Pulaski County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 90 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:46 PM EDT | Tornado Watch | SPC | 7 hr |
| Apr 25, 1:17 AM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 9.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 604 m²/s²
- 0-3 km storm-relative helicity
- 815 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
982
WUUS52 KFFC 250857
SVRFFC
GAC081-093-235-315-250945-
/O.NEW.KFFC.SV.W.0041.100425T0857Z-100425T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
457 AM EDT SUN APR 25 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CRISP COUNTY IN CENTRAL GEORGIA
SOUTHERN DOOLY COUNTY IN CENTRAL GEORGIA
SOUTHWESTERN PULASKI COUNTY IN CENTRAL GEORGIA
NORTHWESTERN WILCOX COUNTY IN CENTRAL GEORGIA
* UNTIL 545 AM EDT
* AT 454 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST
OF CORDELE...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VIENNA AND PITTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.
&&
LAT...LON 3189 8394 3190 8394 3191 8393 3201 8395
3204 8397 3207 8398 3218 8352 3195 8347
TIME...MOT...LOC 0858Z 259DEG 42KT 3199 8389
$$1 follow-up statement
053
WWUS52 KFFC 250920
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
520 AM EDT SUN APR 25 2010
GAC081-093-235-315-250930-
/O.CAN.KFFC.SV.W.0041.000000T0000Z-100425T0945Z/
CRISP GA-WILCOX GA-PULASKI GA-DOOLY GA-
520 AM EDT SUN APR 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DOOLY...SOUTHWESTERN
PULASKI...NORTHWESTERN WILCOX AND NORTHERN CRISP COUNTIES IS
CANCELLED...
THE THUNDERSTORM HAS WEAKENED AND IS NO LONGER EXPECTED TO PRODUCE
SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 45 MPH...VERY
HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.
LAT...LON 3189 8394 3190 8394 3191 8393 3201 8395
3204 8397 3207 8398 3218 8352 3195 8347
TIME...MOT...LOC 0920Z 259DEG 42KT 3204 8359
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 4:08 AM EDT, 49 minutes earlier.
Area forecast discussion, Apr 25, 4:08 AM EDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 408 AM EDT SUN APR 25 2010 .SHORT TERM /TODAY THROUGH TUESDAY/... THUNDERSTORM INTENSITY HAS BEEN DIMINISHING OVERNIGHT...ALTHOUGH ISOLATED SEVERE STILL POSSIBLE WITH VERY UNSTABLE AND STRONGLY SHEARED AIR MASS OVER THE CWA. BEST DYNAMICS SHIFTING EASTWARD TODAY WITH POSSIBILITY OF SEVERE DEVELOPING ACROSS THE EAST CENTRAL ZONES. GFS INDICATING MUCAPES IN EXCESS OF 1500 FOR THAT AREA THIS AFTERNOON. DRYING SHOWN FOR THE NORTH AND WEST AFTER 18Z. CLOSED UPPER LOW DRIFTING THROUGH THE OHIO VALLEY INTO MONDAY AND THEN MOVING NORTHEAST. NORTHERN THIRD OF CWA ON SOUTHERN END OF MOISTURE ASSOCIATED WITH THAT SYSTEM...SO HAVE LEFT LOW POPS FOR SHOWERS THAT AREA THROUGH MONDAY. NEXT LOW DROPPING SOUTHEASTWARD INTO MIDDLE TENNESSEE BY TUESDAY...BRINGING A RETURN OF MOISTURE TO THE CWA. HAVE INTRODUCED POPS FOR SHOWERS/THUNDERSTORMS ACROSS THE CWA FOR TUESDAY. HAVE STAYED CLOSE TO MAV/MET BLEND ON TEMPERATURES. .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... REMNANTS OF UPPER LOW MOVING SOUTHEAST THROUGH THE CAROLINAS TUESDAY NIGHT...PUTTING THE CWA IN A DRY NORTHWEST FLOW ALOFT THROUGH THURSDAY. AFTER THAT...FLOW BECOMING MORE SOUTHWESTERLY AND BRINGING MOISTURE BACK ACROSS GA UNTIL THE END OF THE PERIOD. HAVE INCLUDED POPS FOR THURSDAY NIGHT THROUGH SATURDAY AS THERE APPEAR TO BE SEVERAL SHORT WAVES CROSSING THE AREA. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 81 57 70 50 70 / 30 10 10 20 30 ATLANTA 78 57 69 50 68 / 30 10 10 20 30 BLAIRSVILLE 74 53 62 46 64 / 30 20 30 30 50 CARTERSVILLE 80 54 67 46 67 / 20 10 10 30 40 COLUMBUS 85 59 76 51 70 / 30 10 0 20 30 GAINESVILLE 75 56 66 50 68 / 30 20 20 20 40 MACON 83 57 78 51 73 / 40 10 5 10 30 ROME 82 56 69 50 71 / 20 20 20 40 40 PEACHTREE CITY 79 54 68 48 70 / 30 5 10 20 30 VIDALIA 80 61 80 54 75 / 60 10 0 5 30 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 9 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY... BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON... COBB...COWETA...CRAWFORD...CRISP...DAWSON...DEKALB...DODGE... DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH... GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR... LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER... MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH... PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY... SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TROUP...TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON... WEBSTER...WHEELER...WHITE...WILCOX...WILKES...WILKINSON. && 41
Hazardous weather outlook, Apr 25, 2:30 AM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 230 AM EDT SUN APR 25 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 230 AM EDT SUN APR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...REST OF TONIGHT... ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THROUGH THE REST OF TONIGHT. .SYNOPSIS... A POWERFUL STORM SYSTEM WILL SLOWLY MOVE EAST ACROSS THE MIDWEST. A SURFACE TROUGH EXTENDING SOUTH ACROSS ALABAMA WILL ALSO SLOWLY MOVE EAST INTO GEORGIA NEAR SUNRISE. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH ANY SEVERE THUNDERSTORMS ARE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES THROUGH THE REMAINDER OF THE NIGHT. .DISCUSSION... ISOLATED THUNDERSTORMS ARE LIKELY THROUGH TONIGHT ALONG AND AHEAD OF THE SURFACE TROUGH WHERE CAPE VALUES WILL CONTINUE TO RANGE FROM 800 TO 1500. VERTICAL WIND SHEAR IS EXTREMELY STRONG AND WILL ALSO PERSIST THROUGH TONIGHT. THIS COMBINATION OF INSTABILITY AND SHEAR SUPPORTS SUPERCELL THUNDERSTORMS WITH HAIL...DAMAGING WINDS AND TORNADOES. THE STORMS WILL GENERALLY PUSH SOUTHEAST THROUGH THE NIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WHILE SHEAR WEAKENS SOMEWHAT ON SUNDAY...INSTABILITY WILL INCREASE AGAIN DURING THE AFTERNOON HOURS ACROSS CENTRAL GEORGIA SOUTH AND EAST OF MACON. THESE STORMS SHOULD PUSH OUT OF THE AREA BY LATE AFTERNOON. AFTER SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TONIGHT AND AGAIN SUNDAY ACROSS AREAS SOUTH AND EAST OF MACON.
In the hours before
Special weather statement, Apr 25, 2:10 AM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 210 AM EDT SUN APR 25 2010 GAZ074-076-084>086-096>098-107>109-250700- 210 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN WILCOX... PULASKI...DODGE...TREUTLEN...BLECKLEY...LAURENS...JOHNSON... EMANUEL...WILKINSON...WASHINGTON AND JEFFERSON COUNTIES UNTIL 300 AM EDT... AT 207 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM 6 MILES NORTHWEST OF TUCKERS CROSSROAD TO CEDAR CREEK...MOVING NORTHEAST AT 75 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WILCOX...PULASKI...DODGE...TREUTLEN...BLECKLEY...LAURENS... JOHNSON...EMANUEL...WILKINSON...WASHINGTON AND JEFFERSON COUNTIES THROUGH 300 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUBOIS...GRESSTON...YONKERS...RODDY...EMPIRE...POPE CITY... PINEVIEW...OCMULGEE BANKS...MOBLEY CROSSING...HARTFORD...CHAPPELLS MILL...MONTROSE...GOLDSBORO...REBIE AND BAILEYS PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 2:13 AM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 213 AM EDT SUN APR 25 2010 GAZ039-051-250630- 213 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING IN TALIAFERRO AND WILKES COUNTIES UNTIL 230 AM EDT... AT 212 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM DELHI TO SHARON...MOVING NORTHEAST AT 75 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS TALIAFERRO AND WILKES COUNTIES THROUGH 230 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FICKLIN...TIGNALL... WASHINGTON...SANDY CROSS...LUNDBERG...FLORAL HILL...DELHI... DANBURG...RAYTOWN...SHARON...ROCKY CREEK FIRE DEPT....AONIA... METASVILLE AND HOLLIDAY PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 2:32 AM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 232 AM EDT SUN APR 25 2010 GAZ012-019-020-250700- 232 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS IN BARTOW...FLOYD AND GORDON COUNTIES UNTIL 300 AM EDT... AT 231 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER SHANNON...MOVING NORTHEAST AT 55 MPH. WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BARTOW... FLOYD AND GORDON COUNTIES THROUGH 300 AM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE KINGSTON...PLAINVILLE...LINDALE... SHANNON...PINSON...CASSVILLE...ADAIRSVILLE...WHITE...PINE LOG... SONORAVILLE...FOLSOM...FUNKHOUSER...FAIRMOUNT AND RANGER. A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.
Local storm report, Apr 25, 3:03 AM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 AM EDT SUN APR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG CENTER POST 34.61N 85.35W
04/25/2010 WALKER GA COUNTY OFFICIAL
THREE TREES DOWN.
1254 AM LIGHTNING MENLO 34.48N 85.48W
04/25/2010 CHATTOOGA GA AMATEUR RADIO
A STRUCTURE FIRE WAS REPORTED...LIKELY CAUSED BY
LIGHTNING.
1254 AM TSTM WND DMG MENLO 34.48N 85.48W
04/25/2010 CHATTOOGA GA AMATEUR RADIO
A FEW POWER LINES DOWN.
0130 AM HAIL MONTICELLO 33.31N 83.69W
04/25/2010 E0.75 INCH JASPER GA COUNTY OFFICIAL
0140 AM TSTM WND DMG CHATSWORTH 34.77N 84.77W
04/25/2010 MURRAY GA LAW ENFORCEMENT
FEW POWER LINES DOWN
0255 AM HAIL 3 SSW BONAIRE 32.50N 83.62W
04/25/2010 E0.75 INCH HOUSTON GA AMATEUR RADIO
DIME-SIZED HAIL REPORT IN KATHLEEN.
0255 AM TSTM WND DMG 3 NW TRION 34.57N 85.35W
04/25/2010 CHATTOOGA GA AMATEUR RADIO
POSSIBLE TORNADO. NUMEROUS TREES DOWN BLOCKING CENTER
POST ROAD HALFWAY BETWEEN WELCOME HILL AND THE WALKER
COUNTY LINE. NO STRUCTURAL DAMAGE REPORTED AT THIS TIME.
&&
RABSpecial weather statement, Apr 25, 3:45 AM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 345 AM EDT SUN APR 25 2010 GAZ061-062-074>076-250815- 345 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WASHINGTON...JEFFERSON...GLASCOCK...HANCOCK AND WARREN COUNTIES UNTIL 415 AM EDT... AT 340 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM LINTON TO DAVISBORO...MOVING NORTHEAST AT 65 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE ACROSS WASHINGTON...JEFFERSON...GLASCOCK...HANCOCK AND WARREN COUNTIES THROUGH 415 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LINTON...WARTHEN...DAVISBORO...GRANGE...LOUISVILLE... DOWNS...HAMBURG STATE PARK...JEWELL...STAPLETONS CROSSROADS... AGRICOLA...MITCHELL...EDGEHILL...SHOALS...BEALL SPRINGS AND FIVE POINTS. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 4:29 AM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 AM EDT SUN APR 25 2010 GAZ104>106-250900- 429 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRISP...SUMTER AND DOOLY COUNTIES UNTIL 500 AM EDT... AT 426 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM METHVINS TO SUMTER...MOVING EAST AT 60 MPH. THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE ACROSS CRISP...SUMTER AND DOOLY COUNTIES THROUGH 500 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLINT RIVER WMA... SUMTER...PENNINGTON...METHVINS...NEW ERA...HUNTINGTON...BYROMVILLE... LAMAR...DRAYTON...LILLY...LESLIE...DESOTO...COBB...PINEHURST AND GEORGIA VETERANS MEMORIAL STATE PARK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:28 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Apr 24, 11:56 PM EDT | Tornado Warning | FFC | Chattooga, Dade, Walker | 64 min |
| Apr 25, 12:35 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Marion, Talbot, Taylor, Upson | 40 min |
| Apr 25, 12:48 AM EDT | Tornado Warning | FFC | Walker, Whitfield | 42 min |
| Apr 25, 1:00 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe | 30 min |
| Apr 25, 1:07 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 38 min |
| Apr 25, 1:18 AM EDT | Tornado Warning | FFC | Chattooga | 49 min |
| Apr 25, 1:40 AM EDT | Flash Flood Warning | FFC | Walker, Whitfield | 113 min |
| Apr 25, 1:40 AM EDT | Tornado Warning | FFC | Fannin, Gilmer, Murray | 30 min |
| Apr 25, 1:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 41 min |
| Apr 25, 5:13 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 32 min |
| Apr 25, 10:51 AM EDT | River Flood Warning | FFC | Whitfield | 10 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.